About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 803902, 8 pages
http://dx.doi.org/10.1155/2014/803902
Research Article

Note on the Convergence Analysis of Homotopy Perturbation Method for Fractional Partial Differential Equations

1Faculty of Science and Technology, Universiti Sains Islam Malaysia (USIM), 71800 Nilai, Malaysia
2Department of Mathematics, Zawia University, Zawia, Libya
3Department of Mathematics and Institute for Mathematical Research, University Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 7 September 2013; Revised 12 November 2013; Accepted 3 December 2013; Published 22 January 2014

Academic Editor: Hossein Jafari

Copyright © 2014 Asma Ali Elbeleze et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Asma Ali Elbeleze, Adem Kılıçman, and Bachok M. Taib, “Note on the Convergence Analysis of Homotopy Perturbation Method for Fractional Partial Differential Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 803902, 8 pages, 2014. doi:10.1155/2014/803902